Currently browsing: Items authored or edited by John Osborne

8 items in this list.
Generated on Wed Oct 27 18:37:26 2021 BST.

Journal ItemTo Top

Osborne, John W. and Sixsmith, David J. (2016). On the set where the iterates of an entire function are neither escaping nor bounded. Annales Academiae Scientiarum Fennicae Mathematica, 41 pp. 561–578.

Osborne, John (2013). Connectedness properties of the set where the iterates of an entire function are bounded. Mathematical Proceedings of the Cambridge Philosophical Society, 155(03) pp. 391–410.

Osborne, J. W. (2012). The structure of spider's web fast escaping sets. Bulletin of the London Mathematical Society, 44(3) pp. 503–519.

ThesisTo Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0